# SDR C1HA200683003

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,153 hours, 35,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1498142
- Condition: Corroded
- Location: Bs 331 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BS 331 CORRODED.  REMOVED & REPLACED DAMAGED STRINGER IAW 727 SRM 51-30-2.
